# SDR EVCA201701281

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N105AE
- Make and model: Bell 206L-1
- Aircraft serial: 45297
- Aircraft time: 34,882 hours, 28,612 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206033670104
- Condition: Damaged
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z, S
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND MID ENGINE MOUNT HOLE TO BE ELONGATED MEASURING .280/.286" WHEN NOMINAL HOLE SIZE IS .247/.251". THIS ABNORMAL ELONGATION OF THE HOLE RESULTED IN ENGINE SHIFTING OUT OF PROPER ALIGNMENT CAUSING THE MAIN DRIVESHAFT TO RUB AGAINST THE ROTOR BRAKE CALIPER COVER MOUNTED ON THE FIREWALL CAUSING SIGNIFICANT DAMAGE TO THE DRIVESHAFT.
